# SDR UPS07851099

- Difficulty date: October 30, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755847U2
- Condition: Cracked
- Location: Fs 1230 L33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FITTING AT STA 1230 L33R IS CRACKED.  REMOVED AND REPLACED END FITTING AT STA 1230 L33R IAW SRM 51-01-20D AND SRM 51-01-24.
